# SDR USAA2010030190464

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 1,019 hours, 384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0414
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,019 hours, 384 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 431 - LAS - EES - 4L DOOR SHOWS SLIDE PRESSURE ON CIDS SCREEN.  MAINTENANCE SERVICED BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00.  NO FURTHER MESSAGES.
